# SDR DALA2021093005910

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 DENT ON TRAILING EDGE WEDGE, BTW OSS 744 TO 747 AT LH WING SLAT #1. (IN REF. NRC 00287). CORRECTIVE ACTION: SUMMARY OF NRC 00361 : TRAILING EDGE WEDGE, BTW OSS 744 TO 747 AT LH WING SLAT #1 WAS REPAIRED PER B757-200 SRM. (1963587)
